Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 16, 2016Forsyth County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 16, 2016, 3:13 PM EDT for Forsyth County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2016, 3:13 PM EDT (19:13 UTC)
Expired
Jul 16, 2016, 3:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1031 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

581 
WWUS82 KFFC 161913
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT SAT JUL 16 2016
 
GAZ022-033-034-161945-
NORTH FULTON GA-GWINNETT GA-FORSYTH GA-
313 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
GWINNETT AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 345 PM EDT...

AT 311 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
ALPHARETTA TO ROSWELL...AND MOVING EAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE 
SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...DULUTH...
SUWANEE...BERKELEY LAKE AND BROOKWOOD.

LAT...LON 3418 8415 3399 8404 3396 8430 3397 8432
      3396 8439 3397 8439 3398 8438 3399 8438
      3401 8440 3404 8440 3404 8441
TIME...MOT...LOC 1911Z 251DEG 20KT 3402 8429 3398 8444 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 16, 2:52 PM EDT, 21 minutes earlier.

Area forecast discussion, Jul 16, 2:52 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
252 PM EDT SAT JUL 16 2016

.SHORT TERM /Tonight through Sunday Night/...
Scattered showers and thunderstorms have developed within
moist/unstable airmass, typical in mid July. Weak convergence zone
extending SW-NE has supported more organized convection along the I-
20/I-85 corridors this afternoon. Expect coverage to increase north
of I-85/I-20 where better heating/instability exists. Much of the
activity will diminish after sunset with loss of heating but still
expect isolated storms through 10PM-midnight.

Sunday...upr ridge of high pressure trys to build a bit farther east
across northern MS and AL. This will likely turn the flow aloft more
northerly across GA with convection again firing by midday. Believe
areas south of Athens to Atlanta to La Grange line will have higher
chance of seeing storms Sunday. A few organized, stronger storms
will be possible but widespread severe weather is not expected at
this time. Temperatures will remain warm (upper 80s to mid 90s),
especially outside of showers/storms.

DJN.83

.LONG TERM /Monday through Saturday/...
Only refreshed temperatures based on the latest guidance.

Synoptic scale pattern at the start of the long term will feature
mid/upper level subtropical high building westward from the Atlantic
across the lower Mississippi Valley...pushing the more significant
belt of westerlies across the northern portion of the country. The
position of this high should suppress widespread convection across
the CWA on Monday...however continued warm temps will likely allow
some isolated diurnal activity to break the cap.

H5 ridge will continue to build west Tue and Wed...and GEFS/ECMWF/CMC
ensemble guidance all hinting at least a 597 dam high centering
over the southern Plains! This positioning will luckily spare us
from brutally hot conditions...however the CWA will be located
within the ring of fire on the ridge periphery so any disturbance
traversing thru the flow will likely act to spark/enhance cloud
cover and/or any convection. As the ridge builds west...a
shortwave will swing across southern Quebec and Ontario...pushing
a sfc frontal system toward the area. Model consensus indicates
the front MAY sweep through the state Tues into Wed...possibly
allowing drier air/PWs just under 1.5 inches and mixing ratios
near 10g/kg/ to filter into at least north Ga behind it as a
1025+mb sfc high settles over New England. POPs look good for
now...although it is unclear how much influence the front will
have should it reach the state. Best chance looks to be across
north Ga Tues and central Ga Tues night/early Wed.

Front will likely stall across central Ga for the remainder of the
period...allowing for highest chances of convection to be across
central Ga...while somewhat drier air may linger across north Ga.

TROPICS: Aside from a few minor tropical/easterly waves...the
tropics will remain quiet for the period with no development
progged by the NHC.

SEVERE: Widespread severe weather is not expected...though with
hot temperatures cannot rule out a few diurnally driven severe
pulse-type storms each afternoon/evening...of course barring any
larger- scale forcing mechanism.

Kovacik

&&

.AVIATION... 18Z Update... Afternoon convection firing all
around the airfields making for a challenging short-term forecast.
Westward-moving outflow is about on top of KATL and could switch
winds briefly to the ESE before gradually turning back to a more
prevailing SSW direction. This boundary could be focus for
additional shra/tsra over the next few hours this aftn. Loss of
heating and lack of true lifting mechanism should gradually
diminish convection after 00z, with just spotty showers possible,
especially south between KCSG and KMCN through midnight. Not
confident on development low clouds/ shallow fog overnight but a
higher probability exists in spots that receive heavy rain this
afternoon/evening.

//ATL Confidence...18Z Update...
Medium confidence on convection.
High on all other elements.

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  72  96 /  30  30  30  30
Atlanta         73  91  74  94 /  30  30  30  30
Blairsville     65  87  67  90 /  30  30  30  40
Cartersville    70  92  72  94 /  30  30  20  30
Columbus        74  94  75  96 /  20  30  30  40
Gainesville     71  90  73  94 /  30  30  30  30
Macon           73  95  73  97 /  30  40  30  40
Rome            70  93  71  96 /  20  20  20  30
Peachtree City  70  92  71  94 /  30  30  30  30
Vidalia         74  94  74  95 /  30  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DJN.83
LONG TERM....Kovacik
AVIATION...DJN.83
Hazardous weather outlook, Jul 16, 11:30 AM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT SAT JUL 16 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

WEAKLY DISTURBED MID-LEVELS AND SEVERAL SURFACE BOUNDARIES WILL
ALLOW FOR SCATTERED THUNDERSTORMS THIS AFTERNOON INTO EVENING.
STRONG AND ISOLATED SEVERE STORMS ARE POSSIBLE WITH THE MAIN
THREAT BEING DAMAGING DOWNBURST WINDS...WHILE FREQUENT LIGHTNING
AND LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITHIN THE STRONGER
DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH
WEDNESDAY AREA-WIDE. BY THURSDAY AND FRIDAY...THE POTENTIAL
SHOULD BE MORE CONFINED TO CENTRAL GEORGIA. WHILE ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE...WIDESPREAD ORGANIZED SEVERE WEATHER
IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 16, 12:46 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 PM EDT SAT JUL 16 2016

GAZ052-066-161715-
HEARD GA-TROUP GA-
1246 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HEARD AND WESTERN
TROUP COUNTIES UNTIL 115 PM EDT...

AT 1246 PM EDT...A STRONG THUNDERSTORM WAS NEAR STANDING ROCK...OR 9
MILES EAST OF STROUD...MOVING EAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING.  WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...FRANKLIN...PARAN...TEXAS...HILLCREST...WARES
CROSSROADS... ABBOTTSFORD...STATE LINE PARK...PIEDMONT
HEIGHTS...GLENN...CANNONVILLE... WARESVILLE AND LONG CANE.

LAT...LON 3327 8507 3299 8498 3291 8519 3323 8526
TIME...MOT...LOC 1646Z 277DEG 12KT 3310 8518
Special weather statement, Jul 16, 1:23 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 PM EDT SAT JUL 16 2016

GAZ066-161800-
TROUP GA-
123 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TROUP COUNTY UNTIL 200 PM
EDT...

AT 123 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAGRANGE...MOVING EAST
AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING.  WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...HILLCREST...ABBOTTSFORD...WARES CROSSROADS...BAUGHS
CROSSROADS...PIEDMONT HEIGHTS...CANNONVILLE...SMITHS CROSSROAD AND
LONG CANE.

LAT...LON 3316 8500 3291 8499 3291 8519 3295 8520
      3312 8522
TIME...MOT...LOC 1723Z 285DEG 21KT 3302 8512
Special weather statement, Jul 16, 2:24 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
224 PM EDT SAT JUL 16 2016

GAZ025-034-035-161915-
GWINNETT GA-BARROW GA-JACKSON GA-
224 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GWINNETT...BARROW AND
SOUTHWESTERN JACKSON COUNTIES UNTIL 315 PM EDT...

AT 223 PM EDT...A STRONG THUNDERSTORM WAS OVER CARL AND
AUBURN...MOVING EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WINDER...BRASELTON...AUBURN...DACULA...HOSCHTON...BETHLEHEM...CARL...
RUSSELL...FORT YARGO STATE PARK...HARBIN...CHATEAU ELAN AND COUNTY
LINE.

LAT...LON 3407 8360 3391 8365 3392 8367 3391 8370
      3392 8379 3393 8380 3392 8381 3393 8390
      3402 8392 3417 8373
TIME...MOT...LOC 1823Z 260DEG 7KT 3400 8383
Special weather statement, Jul 16, 2:33 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EDT SAT JUL 16 2016

GAZ039-051-062-161915-
TALIAFERRO GA-WILKES GA-WARREN GA-
233 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALIAFERRO...SOUTHEASTERN
WILKES AND NORTHERN WARREN COUNTIES UNTIL 315 PM EDT...

AT 232 PM EDT...A STRONG THUNDERSTORM WAS NEAR WASHINGTON...MOVING
EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...DIME SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...HOLLIDAY PARK...METASVILLE...LUNDBERG...AONIA...SANDY
CROSS...ROCKY CREEK FIRE DEPT. AND FICKLIN.

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8262 3362 8263
      3361 8265 3355 8263 3360 8283 3371 8286
      3381 8258 3365 8250
TIME...MOT...LOC 1832Z 262DEG 11KT 3367 8278
Special weather statement, Jul 16, 2:47 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EDT SAT JUL 16 2016

GAZ054-055-057-161915-
HENRY GA-CLAYTON GA-FAYETTE GA-
247 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HENRY...CLAYTON AND
NORTHEASTERN FAYETTE COUNTIES UNTIL 315 PM EDT...

AT 246 PM EDT...A STRONG THUNDERSTORM WAS OVER FAYETTEVILLE...MOVING
NORTHEAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FAYETTEVILLE...JONESBORO...PEACHTREE CITY...RIVERDALE...HAMPTON...
LOVEJOY...WOOLSEY...JW SMITH RESERVOIR...IRONDALE...INMAN...ATLANTA
MOTOR SPEEDWAY AND BONANZA.

LAT...LON 3357 8443 3359 8441 3352 8429 3335 8430
      3335 8451 3345 8457
TIME...MOT...LOC 1846Z 242DEG 6KT 3344 8449
Special weather statement, Jul 16, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT SAT JUL 16 2016

GAZ022-033-034-161945-
NORTH FULTON GA-GWINNETT GA-FORSYTH GA-
313 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
GWINNETT AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 345 PM EDT...

AT 311 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
ALPHARETTA TO ROSWELL...AND MOVING EAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...DULUTH...
SUWANEE...BERKELEY LAKE AND BROOKWOOD.

LAT...LON 3418 8415 3399 8404 3396 8430 3397 8432
      3396 8439 3397 8439 3398 8438 3399 8438
      3401 8440 3404 8440 3404 8441
TIME...MOT...LOC 1911Z 251DEG 20KT 3402 8429 3398 8444

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 11:46 AM EDTSpecial Weather StatementFFCHenry29 min
Jul 16, 12:20 PM EDTSpecial Weather StatementFFCHenry25 min
Jul 16, 12:34 PM EDTSpecial Weather StatementFFCWalker26 min
Jul 16, 12:46 PM EDTSpecial Weather StatementFFCTroup29 min
Jul 16, 1:23 PM EDTSpecial Weather StatementFFCTroup37 min
Jul 16, 2:24 PM EDTSpecial Weather StatementFFCBarrow51 min
Jul 16, 2:33 PM EDTSpecial Weather StatementFFCWilkes42 min
Jul 16, 2:47 PM EDTSpecial Weather StatementFFCClayton, Fayette28 min
Jul 16, 3:14 PM EDTSpecial Weather StatementFFCWarren31 min
Jul 16, 3:17 PM EDTSpecial Weather StatementFFCForsyth28 min
Jul 16, 3:18 PM EDTSpecial Weather StatementFFCHall27 min
Jul 16, 3:59 PM EDTSpecial Weather StatementFFCHall31 min
Jul 16, 4:03 PM EDTSpecial Weather StatementFFCWhite27 min
Jul 16, 4:05 PM EDTSpecial Weather StatementFFCForsyth25 min
Jul 16, 4:25 PM EDTSpecial Weather StatementFFCHall50 min
Jul 16, 4:34 PM EDTSpecial Weather StatementFFCWhite56 min
Jul 16, 4:52 PM EDTSpecial Weather StatementFFCStewart38 min
Jul 16, 5:03 PM EDTSpecial Weather StatementFFCPickens42 min
Jul 16, 5:14 PM EDTSpecial Weather StatementFFCMacon46 min
Jul 16, 5:27 PM EDTSpecial Weather StatementFFCWhite63 min
Jul 16, 5:44 PM EDTSpecial Weather StatementFFCDawson, Lumpkin46 min
Jul 16, 6:21 PM EDTSpecial Weather StatementFFCBibb39 min
Jul 16, 6:23 PM EDTSpecial Weather StatementFFCPolk52 min
Jul 16, 6:28 PM EDTSpecial Weather StatementFFCFulton32 min
Jul 16, 6:42 PM EDTSpecial Weather StatementFFCCrawford48 min
Jul 16, 6:46 PM EDTSpecial Weather StatementFFCHarris44 min
Jul 16, 6:52 PM EDTSpecial Weather StatementFFCDeKalb, Fulton23 min
Jul 16, 6:55 PM EDTSpecial Weather StatementFFCCherokee50 min
Jul 16, 7:02 PM EDTSpecial Weather StatementFFCCobb43 min
Jul 16, 7:04 PM EDTSpecial Weather StatementFFCJones41 min
Jul 16, 7:13 PM EDTSpecial Weather StatementFFCWilkinson47 min
Jul 16, 7:21 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jul 16, 7:34 PM EDTSpecial Weather StatementFFCBaldwin, Jones41 min
Jul 16, 7:39 PM EDTSpecial Weather StatementFFCMeriwether51 min
Jul 16, 7:44 PM EDTSpecial Weather StatementFFCCobb46 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.